# SDR UPS96806067

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9754913
- Condition: Corrosion
- Location: Fs 280-300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED HEAVY CORROSION ON I/B SIDE OF LONGERON 34R BETWEEN FS 280 TO 300.  REPLACED LONGERON ON T/C 43627 AND SRM 51-1-20D.
